Search Results

There are 322 results for: content related to: Induced Decompositions of Graphs

  1. Large Monochromatic Triple Stars in Edge Colourings

    Journal of Graph Theory

    Shoham Letzter

    Article first published online : 19 JAN 2015, DOI: 10.1002/jgt.21854

  2. Regular Graphs of Odd Degree Are Antimagic

    Journal of Graph Theory

    Daniel W. Cranston, Yu-Chang Liang and Xuding Zhu

    Article first published online : 28 OCT 2014, DOI: 10.1002/jgt.21836

  3. Ramsey Results for Cycle Spectra

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 210–215, Stephan Brandt, Felix Joos, Janina Müttel and Dieter Rautenbach

    Article first published online : 4 DEC 2012, DOI: 10.1002/jgt.21704

  4. Destroying Noncomplete Regular Components in Graph Partitions

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 123–127, Landon Rabern

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21634

  5. The Merrifield–Simmons Conjecture Holds for Bipartite Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 478–486, Martin Trinks

    Article first published online : 1 MAY 2012, DOI: 10.1002/jgt.21656

  6. On the Roots of Expected Independence Polynomials

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 322–326, Jason I. Brown, Karl Dilcher and Dante V. Manna

    Article first published online : 30 JUL 2012, DOI: 10.1002/jgt.21678

  7. A Tighter Erdős-Pósa Function for Long Cycles

    Journal of Graph Theory

    Volume 77, Issue 2, September 2014, Pages: 111–116, Samuel Fiorini and Audrey Herinckx

    Article first published online : 5 DEC 2013, DOI: 10.1002/jgt.21776

  8. The Erdős–Pósa Property for Long Circuits

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 251–259, Dirk Meierling, Dieter Rautenbach and Thomas Sasse

    Article first published online : 15 OCT 2013, DOI: 10.1002/jgt.21769

  9. Treewidth of Cartesian Products of Highly Connected Graphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 318–321, David R. Wood

    Article first published online : 11 JUN 2012, DOI: 10.1002/jgt.21677

  10. On Cui-Kano's Characterization Problem on Graph Factors

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 335–343, Hongliang Lu and David G.L. Wang

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21712

  11. On (Kq;k)-Stable Graphs

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 216–221, Andrzej Żak

    Article first published online : 15 OCT 2012, DOI: 10.1002/jgt.21705

  12. An Upper Bound for the Excessive Index of an r-Graph

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 377–376, Giuseppe Mazzuoccolo

    Article first published online : 2 JUL 2012, DOI: 10.1002/jgt.21682

  13. Antimagic Properties of Graphs with Large Maximum Degree

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 367–373, Zelealem B. Yilma

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21664

  14. Sufficient Conditions for a Digraph to be Supereulerian

    Journal of Graph Theory

    Jørgen Bang-Jensen and Alessandro Maddaloni

    Article first published online : 20 JUN 2014, DOI: 10.1002/jgt.21810

  15. A Brooks-Type Theorem for the Bichromatic Number

    Journal of Graph Theory

    Dennis D. A. Epple and Jing Huang

    Article first published online : 23 DEC 2014, DOI: 10.1002/jgt.21850

  16. The Reverse H-free Process for Strictly 2-Balanced Graphs

    Journal of Graph Theory

    Tamás Makai

    Article first published online : 11 SEP 2014, DOI: 10.1002/jgt.21821

  17. Linear-Time Algorithms for Scattering Number and Hamilton-Connectivity of Interval Graphs

    Journal of Graph Theory

    Hajo Broersma, Jiří Fiala, Petr A. Golovach, Tomáš Kaiser, Daniël Paulusma and Andrzej Proskurowski

    Article first published online : 28 OCT 2014, DOI: 10.1002/jgt.21832

  18. Rainbow Numbers for Cycles in Plane Triangulations

    Journal of Graph Theory

    Mirko Horňák, Stanislav Jendrol′, Ingo Schiermeyer and Roman Soták

    Article first published online : 19 MAY 2014, DOI: 10.1002/jgt.21803

  19. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  20. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Article first published online : 24 OCT 2012, DOI: 10.1002/jgt.21700